# SDR SWAA2022040883068

- Difficulty date: March 12, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS SEVERAL DISBONDS TO INNER SURFACE OF PANEL CORE AREA; MARKED / [01] IDENTIFIED PART AND MATERIALS IAW SRM 53-40-70-0I-1 FIGURES 1-2; TABLE 2; ITEM[16] APPLIED BMS10-103 PRIMER & BMS10-60 ENAMEL IAW SRM 51-70-05-2R-2 PARA 4 STEP K. RE INSTALLED 2EA HOSE CLIPS & 1EA HOSE RETAINER IAW SRM 51-40-02-0G-0 PARA 9 ; AS REMOVED IN CORRECTIVE ACTION 6;[17] PANEL 193AR DISBONDS ON THE INNER SURFACE PANEL CORE AREA WERE REPAIRED IAW SRM 51-70-05-2R-2 .;[18] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 16 & 17.
